Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 124310, 6 pages
Research Article

Oscillations for Neutral Functional Differential Equations

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Malaysia

Received 30 May 2014; Revised 4 August 2014; Accepted 5 August 2014; Published 18 August 2014

Academic Editor: Taher S. Hassan

Copyright © 2014 Fatima N. Ahmed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatima N. Ahmed, Rokiah R. Ahmad, Ummul K. S. Din, and Mohd S. M. Noorani, “Oscillations for Neutral Functional Differential Equations,” The Scientific World Journal, vol. 2014, Article ID 124310, 6 pages, 2014.